





# **First International Student Voice Conference**

#### Thursday 8th of April 2021, 10:00 - 18:00 LMT

The International Conference on Education Quality (ICEQ), Ibn Zohr University, Agadir-Morocco and the International Collaboratory for Leadership in Universally Designed Education (INCLUDE), University of Worcester, UK are organizing the first virtual Student Voice Conference: Student Agency and Wellness in the Remote Environment to be held Thursday, 8<sup>th</sup> of April 2021.

The conference is organised by and for students as an empowering platform to share thoughts and experiences about learning during the Covid-19 Pandemic. Students will address some of the challenges faced as global learning environments moved online. Strategies are also identified that assisted learners to overcome obstacles to learning and wellbeing. Perspectives from a diverse range of student voices will be articulated.

# **Opening address**

We are pleased to share that the inaugural address for the International Student Voice Conference will be delivered by **Professor Saaid Amzazi**, **Minister of National Education, Vocational Training, Higher Education and Scientific Research**.



Professor Saaid Amzazi, Minister of National Education, Vocational Training, Higher Education and Scientific Research







### **Keynotes Speakers**



Professor Abdelaziz Bendou President of Ibn Zohr University Agadir, Morocco



Professor Sarah Greer Provost and Deputy Vice Chancellor Worcester University, UK



Luigia Nicholas Student at Stellenbosch University Western Cape, South Africa



Zainab Al Shidhani Student at the University of Houston Texas, USA







# **CONFERENCE PROGRAMME**

Conference Day: Thursday 8th of April 2021		
10.00 –10.30 am	Opening Professor Saaid Amzazi, Minister of National Education, Vocational Training, Higher Education and Scientific Research, Morocco.	
10.30 - 10.50 am	Keynote Address Keynote 1: Professor Sarah Greer, Provost and Deputy Vice Chancellor, University of Worcester, UK	
10.50 - 11.10 am	Student Keynote 2: Luigia Nicholas, Student at Stellenbosch University, Western Cape, South Africa	
11.10 - 11.30 am	Discussion	
11.30 - 11.40 am	Break	







		Session 1	
	Symposium Set A1 Students Experiences and Challenges	<b>Symposium Set A2</b> ICT and Students' Learning	Time
	Emma Condliffe University of East Anglia Norwich, UK <u>emma.condliffe@talk21.com</u> "Out of sight, out of mind": An Interpretative Phenomenological Analysis of Young People's Experience of Isolation Rooms/Booths in UK Mainstream Secondary Schools.	Shereene Salmon Salter University of Worcester UK sals1_20@uni.worc.ac.uk Safe Space	10 minutes From 11h40 to 12h00 Oral Presentations
	Leyla Ait El Kady Universiapolis Agadir Morocco <u>laylalaylaaek@gmail.com</u> Student personal experience at High school final year	Alisia Southwell, TianshuLie, Danielle Kurtin Imperial College London UK <u>danielle.kurtin18@imperial.ac.uk</u> Adopt to Postgrad: Improving the Students Experience	05 minutes From 12h00 to 12h50 Pre-recorded Videos
11.40 - 12.20 pm	Alexandra Sewell, Anastasia Kennett, Rebecca Williams and Harry South University of Worcester UK anaskind2003@yahoo.com 'A phenomenological exploration of the lived experiences of mature students with mental ill health studying for an Undergraduate Higher Education degree.'	Zainiba Belghouch Ibn Zohr University Morocco <u>zainibaoumlina@gmail.com</u> E-Learning during the Pandemic Period: Challenges & Opportunities	10 minutes From 12h05 to 12h15 Oral Presentations
	Oumaima Elghazali Mohammed V University Morocco <u>elghazali.ou@gmail.com</u> Wellness and Academic Challenges: "a Perspective of a Moroccan Doctoral Student"	Imane Wahabi Ibn Zohr University Morocco <u>imanewaha@gmail.com</u> ICT in the Service of Education	05 minutes From 12h15 to 12h20 Pre-recorded Videos
2.20 - 12.30 pm	Discussion	Discussion	







		Session 2	
	Symposium Set A3 Learning During COVID-19	<b>Symposium Set A2</b> ICT and Students' Learning	Time
	Mohamed Benhima Sidi Mohamed Ben Abdellah University Morocco <u>Benhima01@gmail.com</u> <b>The Difficulties Encountered with Research during Covid-19</b>	Zaina EL Mouden Ibn Zohr University Morocco <u>zainaelmouden@gmail.com</u> Remote Learning Challenges for Moroccan High School Students	10 minutes From 12h30 to 12h40 Oral Presentations
12.30 - 13.00 pm	Youssef Lahlou Universiapolis (ISIAM Business School) Morocco <u>youssef.lahlou@isiam.ma</u> Student personal experience at High School final year	Zakaryae Ait Arab Mohammed V University Morocco <u>aitarabzakaryae@gmail.com</u> A Moroccan student's experience with online learning	10 minutes From 12h40 to 12h45 Pre-recorded Videos
	Asma Elmalki Cady Ayyad University Morocco <u>elmalkiasmae79@gmail.com</u> Coronavirus's challenges and solutions for Cadi Ayad University students	Oussama El Haouzi Ibn Zohr University Morocco <u>Oussama.en1@gmail.com</u> E-Learning during the CODIV-19 Pandemic	10 minutes From 12h45 to 12h55 Oral Presentations
	Emily Coughlan DeMontfort University UK <u>emily.coughlan@open.ac.uk</u> How COVID-19 Impacted Learning Experiences	Fatima Jebbour Ibn Zohr University Morocco <u>fatimajb13@gmail.com</u> <b>Photo</b>	05 minutes From 12h55 to 13h00 Poster Presentations
13.00 - 13.10 pm	Discussion	Discussion	
13.10 - 14.30 pm		Lunch Break	



SYC Student Voice Conference



14.30 -14.50 pm	Keynote Address Keynote 3: Professor Abdelaziz Bendou, President of Ibn Zohr University, Agadir, Morocco			
14.50 -15.10 pm	Student Keynote 4: Zainab Al Shidhani, Student at the University of Houston, Texas, USA			
15.10 -15.30 pm	Discussion			
15.30 -15.40 pm	Break			
	Session 3			
	Symposium Set B1 Students' Wellness	Symposium Set B2 Student Agency	Time Allotted	
15.40 -16.20 pm	Tricia Byrne Adelphi University USA <u>triciabyrne@mail.adelphi.edu</u> Importance of Fostering a Sense of Belonging for International Students During the Pandemic	Seanna Takacs Kwantlen Polytechnic University Canada <u>seanna.takacs@kpu.ca</u> ENTR Program Renewal Student Agency	10 minutes From 15h40 to 15h50 Oral Presentations	
	ELBOUCHTI Mohammed Ibn Zohr University Morocco <u>mohamed.elbouchti@gmail.com</u> Adressing Wellness and Challenges to University Students during COVID-19	Kevin L. Merry, Head of Academic Development, De Montfort University, Leicester UK <u>kevin.merry@dmu.ac.uk</u> The importance of student agency in curriculum design	10 minutes From 15h50 to 16h00 Oral Presentations	
	Anastasia Kennett University of Worcester UK <u>anaskind2003@yahoo.com</u> Developing the Universal Design for Learning Framework to Promote Voice Inclusivity in Higher Education	Anigri Mohamed Ibn Zohr University Morocco anigri.mohamed@gmail.com "The challenges but equally the opportunities posed and offered by the current situation to activate student agency"	10 minutes From 16h00 to 16h10 Oral Presentations	



SVC Student Voice Conference



16h30 to 16h50	Wissale Mahdaoui Ibn Zohr University Morocco <u>mahdaouiwissale@gmail.com</u> Opportunities and Challenges Experienced During the Covid-19 Pandemic Strategies to Enhance Effectiveness Discussion	Vivian Rath Trinity College Ireland <u>vrath@tcd.ie</u> Social Engagement of Disabled Students in Higher Education: The Importance of Student Voice Discussion	20 minutes From 16h10 to 16h30 Oral Presentations
		Session 4	
16h50 to 17h30	Subsect 1  Symposium Set B3 A Case Study of French Students' Voices during the Health Crises  I'Université Bordeaux Montaigne, France Manon BOURGMEYER manon.bourgmeyer@etu.u-bordeaux-montaigne.fr  Tyra BROWNE tyra.browne@etu.u-bordeaux-montaigne.fr  Julien CAHUZAC julien.cahuzac@etu.u-bordeaux-montaigne.fr  Thibault CLARAC thibault.clarac-claverie@etu.u-bordeaux-montaigne.fr  Anne Gaëlle DE BOECK anne-gaelle.de-boeck@etu.u-bordeaux-montaigne.fr  Angela RHIN angela.rhin@etu.u-bordeaux-montaigne.fr  Bintou KANE bintou.kane@etu.u-bordeaux-montaigne.fr  Nolwenn LECOSTOEC nolwenn LECOSTOEC Lysa LOEDEC		<section-header><section-header><section-header><section-header></section-header></section-header></section-header></section-header>



	Mariana Mitre CERVANTES <u>mariana.mitre-cervantes@etu.u-bordeaux-montaigne.fr</u> Meddy NAVIS <u>meddy.navis@etu.u-bordeaux-montaigne.fr</u>	
17.30 -17.50 pm	Discussion	
17.50 - 18.00 pm	Conference Closing	